مهدی نودهی

Curriculum Vitae : Mehdi Nodehi
 
 
 
Personal Information: 
 
 
Name: Mehdi
Surname: Nodehi
Position: Assistant Professor of Mathematics
Affiliation: Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, P. O. Box
1339, Bojnord 94531, Iran
Phone-Fax: +98-5842284626
 
 
Education:
 
Ph.D., Mathematics,Shahid Bahonar University of Kerman, 2013
Concentrations: Mathematics, Pure Mathematics
Dissertation: A CategoricalRelation Between $X$-morphism Classes, Subobjects of Ω, Ω-automorphisms and Operations
Supervisor: Professor Seyed Naser Hosseini
 
M.Sc., Mathematics, Shahid Bahonar University of Kerman, 2007
Concentrations: Mathematics, Pure Mathematics

Thesis: A Canonical Construction of Lawere-Tierney Topology 
Supervisor: Professor Seyed Naser Hosseini
 
 
B.Sc., Pure Mathematics, University of Shiraz, 2004
 
 
Teaching Experience:
 
Calculus, Differential Equations, General Topology, Algebraic Topology (I), Geometry of Manifold (I)
 
 
 Research Interests:
 
General topology,
Geometry of manifold,
Categorical algebraic topology,
Category theory.
 
 
Conference Presentations:
 
M. Nodehi, A Categorical View to Relation Between Digraphs and Finite Topological Spaces, The 8th Conference and Workshop on Algebraic Combinatorics and Graph Theory, 7-8 October 2015, Imam Khomeini International University, Qazvin, Iran. 
 
M. Nodehi, On Induced Closed Subobjects by Certain Morphism Classes, The 46th Annual Iranian Mathematics Conference, 25-28 August 2015, Yazd University, Yazd, Iran.
 
M. Nodehi, Some Types of Lawvere-Tierney Topologies, The 45th Annual Iranian Mathematics Conference, 26-29 August 2014, Semnan University, Semnan, Iran.
 
S. N. Hosseini and M. Nodehi, Constructing (Weak) Lawvere-Tierney Topologies, The 42nd  Annual Iranian Mathematics Conference, 5-8 September 2011, Vali-e-Asr University of Rafsanjan, Iran.
 
 
Publications:
 
S. N. Hosseini, M. Nodehi, Morphism classes producing (weak) Grothendieck topologies, (weak) Lawvere-Tierney topologies, and universal closure operations. Turkish Journal of Mathematics, vol.37, pp. 818-829, 2013.
آرم دانشگاه بجنورد - Bojnourd University logo

آدرس: خراسان شمالی ، بجنورد ، کیلومتر ۴ جاده اسفراین ، دانشگاه بجنورد

تلفن : ۰۵۸۳۲۲۰۱۰۰۰

تارنما: www.ub.ac.ir

پست الکترونیک: Info@ub.ac.ir

صفحه اصلی | نقشه سایت | مرکز فناوری اطلاعات تمامی حقوق این سایت متعلق به دانشگاه بجنورد می باشد